# SDR IPXA2020090439829

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 18,337 hours, 11,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A.  SLIDE WARNING LIGHT DOES NOT ILLUMINATE WHEN TESTED. DEFERRED PER MEL 52-73-01-1, M718952 CREATED.  NO DMP, STICKER INSTALLED.  ACCOMPLISHED TEST OF WARNING LIGHT WRT AMM 52-73-11-0401.  OPS CK GOOD, NO FAULTS NOTED. THIS CLEARS M718952, PLACARD REMOVED.
